Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Clomid side effect? ??

Posted by on Dec. 30, 2013 at 10:20 PM
  • 11 Replies
has anyone ever had any gas bloating or diarrhea leading to o from taking clomid? My tummy is miserable and I'm cd 12
by on Dec. 30, 2013 at 10:20 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Dana0303
by on Dec. 30, 2013 at 10:22 PM
Oh my goodness. This chick right HERE. Plus a lot of cramping too.
KJ786
by Silver Member on Dec. 30, 2013 at 10:29 PM
I think I had cramping and headaches near ovulation when I was on Clomid. And then my boobs got sore after ovulation.
Posted on CafeMom Mobile
momof1want1mor
by Jenny ;) on Dec. 30, 2013 at 10:35 PM
So it is normal? I'm like oh my am I sick? My tummy is so Mad at me

Quoting Dana0303: Oh my goodness. This chick right HERE. Plus a lot of cramping too.
lilGsmomma
by on Dec. 30, 2013 at 11:13 PM
I didn't but I hope you feel better!
happymam1216
by on Dec. 30, 2013 at 11:15 PM

just major bloating

momof1want1mor
by Jenny ;) on Dec. 30, 2013 at 11:18 PM
1 mom liked this
Thank you. I do too

Quoting lilGsmomma: I didn't but I hope you feel better!
Dana0303
by on Dec. 30, 2013 at 11:40 PM
Oh yeah its just the side effects. Some have them bad others don't have any.

Quoting momof1want1mor: So it is normal? I'm like oh my am I sick? My tummy is so Mad at me



Quoting Dana0303: Oh my goodness. This chick right HERE. Plus a lot of cramping too.
momof1want1mor
by Jenny ;) on Dec. 30, 2013 at 11:56 PM
Last month I didn't but I was on 50mg and this round I'm on 100mg so could be why

Quoting Dana0303: Oh yeah its just the side effects. Some have them bad others don't have any.



Quoting momof1want1mor: So it is normal? I'm like oh my am I sick? My tummy is so Mad at me





Quoting Dana0303: Oh my goodness. This chick right HERE. Plus a lot of cramping too.
rockcrazyrebel
by Silver Member on Dec. 30, 2013 at 11:58 PM

A lot of little cramps and bloating for me. It was definitely not comfortable. Lol.

Dana0303
by on Dec. 31, 2013 at 10:01 AM

Yeah they had me on 50 too...I had so mamy symptoms it wasn't even funny..lol it was worrying me but then I called the dr and he told me that there were so many that what ever I feel and its weird, is a symptom.

Quoting momof1want1mor: Last month I didn't but I was on 50mg and this round I'm on 100mg so could be why

Quoting Dana0303: Oh yeah its just the side effects. Some have them bad others don't have any.



Quoting momof1want1mor: So it is normal? I'm like oh my am I sick? My tummy is so Mad at me





Quoting Dana0303: Oh my goodness. This chick right HERE. Plus a lot of cramping too.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)